Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 273, NWS Atlanta, GA

August 13, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 13, 2019, 10:36 PM EDT for 4 counties in Georgia. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2019, 10:36 PM EDT (02:36 UTC)
Expired
Aug 13, 2019, 11:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Banks County, GA, Dawson County, GA, Forsyth County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 138 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 10:36 PM EDTTSTM WND DMG2 Wnw Hollingsworth, GATREE REPORTED DOWN ON APPLE PIE RIDGE RD. BETWEEN DALTON DR. AND PEACH ORCHARD DR.
Aug 13, 10:48 PM EDTTSTM WND DMG1 Ene Homer, GATREE REPORTED DOWN AT HISTORIC HOMER HWY. AND HWY 51 NORTH
Aug 13, 10:54 PM EDTTSTM WND DMG3 Ene Gillsville, GATREE REPORTED DOWN NEAR THE INTERSECTION OF HENDERSON RD. AND CARSON SEGARS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2333 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

006 
WUUS52 KFFC 140236
SVRFFC
GAC011-085-117-139-140300-
/O.NEW.KFFC.SV.W.0273.190814T0236Z-190814T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1036 PM EDT Tue Aug 13 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Forsyth County in north central Georgia...
  Northwestern Banks County in northeastern Georgia...
  Southeastern Dawson County in north central Georgia...
  Hall County in north central Georgia...

* Until 1100 PM EDT.

* At 1035 PM EDT, severe thunderstorms were located along a line
  extending from near Silver City to near Murrayville to near Raoul,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Homer, Oakwood, Lula, Clermont, Gillsville, Dougherty,
  Chestatee, Murrayville, Oscarville, War Hill Park and
  Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3443 8361 3448 8356 3437 8342 3429 8360
      3429 8362 3425 8368 3421 8399 3439 8413
      3443 8391 3451 8371 3450 8367
TIME...MOT...LOC 0235Z 311DEG 16KT 3436 8410 3439 8386 3447 8365 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
831 
WWUS52 KFFC 140249
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1049 PM EDT Tue Aug 13 2019

GAC085-117-140259-
/O.CAN.KFFC.SV.W.0273.000000T0000Z-190814T0300Z/
Forsyth GA-Dawson GA-
1049 PM EDT Tue Aug 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORSYTH AND
SOUTHEASTERN DAWSON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3443 8361 3448 8356 3437 8342 3429 8360
      3429 8362 3425 8368 3423 8387 3442 8396
      3442 8395 3443 8391 3444 8389 3444 8388
      3451 8371 3450 8367
TIME...MOT...LOC 0249Z 310DEG 16KT 3433 8391 3435 8381 3443 8360 

$$

GAC011-139-140300-
/O.CON.KFFC.SV.W.0273.000000T0000Z-190814T0300Z/
Banks GA-Hall GA-
1049 PM EDT Tue Aug 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHWESTERN BANKS AND NORTHEASTERN HALL COUNTIES...

At 1049 PM EDT, severe thunderstorms were located along a line
extending from near War Hill Park to near Gainesville to Raoul,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gainesville, Homer, Oakwood, Lula, Clermont, Gillsville, Murrayville
and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3443 8361 3448 8356 3437 8342 3429 8360
      3429 8362 3425 8368 3423 8387 3442 8396
      3442 8395 3443 8391 3444 8389 3444 8388
      3451 8371 3450 8367
TIME...MOT...LOC 0249Z 310DEG 16KT 3433 8391 3435 8381 3443 8360 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 10:28 PM EDT, 8 minutes earlier.

Area forecast discussion, Aug 13, 10:28 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1028 PM EDT Tue Aug 13 2019

.UPDATE...

Complex of thunderstorms from Tennessee has entered North GA and
intensified as it moved across NE portions. This is where storm
motion aligned with best with propagating outflow to produce
numerous trees and powerlines down. Further west, outflow
continues to move south quickly and generate additional activity
but activity not expected to be as strong there. Overall, initial
forecast based on trends and have categorical for far North Ga and
then likely to high end chance as it drops through the Atlanta
metro. Should see activity largely dissipate after 06Z tonight.
Additional storms likely tomorrow, especially portions of Central
GA. Current forecast has a good handle on this and no additional
changes planned.

&&

Deese

&&

.PREV DISCUSSION... /issued 819 PM EDT Tue Aug 13 2019/

PREV DISCUSSION... /issued 259 PM EDT Tue Aug 13 2019/

SHORT TERM /Tonight through Wednesday Night/...

Current radar loop shows showers and thunderstorms developing across
the state this afternoon. There is also a line of storms moving
south out of TN/NC but they appear to be diminishing a bit as they
cross the Appalachians. A frontal boundary is also expected to move
into N GA tonight bringing more showers and thunderstorms into the
area with it. This frontal boundary is still expected to diminish as
it pushes south into the state so the convective activity along it
will also weaken and diminish through the early Wednesday morning
hours. Over all instability Today and Wednesday is still expected to
be marginal at best so not expecting much in the way of severe
storms. The best location for any severe storms to occur will be N
GA as the front moves in tonight but again, still expecting things
to weaken. The possibility of seeing a few strong storms across
Central GA today and a bit further northward Wed is still in the
picture and can not be ruled out. Gusty winds, frequent lightning
strikes and locally heavy rainfall will be the most likely treats
from any storms that develop.

01

LONG TERM /Thursday through Tuesday/...

The long term period begins with a broad trough across the area,
between high pressure situated to the west and the east. At the
surface across the local area, a front is expected to be splitting
the area and moving south into central Georgia. Drier air looks to
filter in behind the front, keeping portions of northwest Georgia
fairly dry for Thursday through Saturday. For central Georgia, the
front is expected to move very slowly south of the area, keeping at
least chance to likely pops across portions of central Georgia
through the first half of the weekend. as that front stalls across
central Georgia. By Sunday through the first half of next week, more
widespread moisture returns to the area bringing a more diurnal
pattern of showers and thunderstorms in the afternoons and evenings.

Overall, high temperatures through the extended are expected to be
in the mid-to-upper 80s to lower 90s, around 1 to 5 degrees above
average. Temperatures overnight are expected in the upper 60s and
low 70s, around 1 to 7 degrees above average.

Reaves

AVIATION...
00Z UPDATE...

Generally just VCSH across the area at this time and will go with
that for the first several hours. Much uncertainty with complex
just entering GA and will it maintain itself as it approaches the
ATL terminals. Think best course of action is to let TEMPO ride
for that time period and adjust as necessary as line approaches
later this evening. Additional TSRA possible for Wed and have
included Prob30 for all but RYY for that time period. Winds should
remain on the SW side through the period.

//ATL CONFIDENCE...00Z UPDATE...

Medium on TSRA chances later tonight and tomorrow.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  94  72  92 /  60  40  40  10
Atlanta         77  92  73  91 /  40  40  40  10
Blairsville     69  85  64  85 /  90  20  20  10
Cartersville    74  91  70  91 /  70  30  20  10
Columbus        78  95  75  93 /  20  70  60  20
Gainesville     75  91  71  90 /  70  30  30  10
Macon           77  96  74  93 /  20  70  60  30
Rome            74  92  70  92 /  70  20  20  10
Peachtree City  76  94  72  92 /  40  50  40  10
Vidalia         78  97  76  92 /  20  60  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon to 8 PM EDT Wednesday for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Deese
LONG TERM....Reaves
AVIATION...Deese
Hazardous weather outlook, Aug 13, 10:25 PM EDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1025 PM EDT Tue Aug 13 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1025 PM EDT Tue Aug 13 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A line of thunderstorms is moving through far north Georgia and
will continue to drop south into the early morning hours. A few of
these storms may be strong to severe with damaging wind gusts,
some hail, frequent cloud-to-ground lightning and heavy rain.
Elsewhere across the region, isolated to scattered thunderstorms
will be possible this evening into the overnight hours. A few of
these storms could be strong with gusty winds, frequent cloud-to-ground
lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A Heat Advisory is in effect for much of central Georgia Wednesday
afternoon and early evening with heat index values above 105
degrees. High heat and humidity will cause heat stress during
outdoor exertion or extended exposure.

Scattered thunderstorms are expected each day, especially during the
afternoon and evening hours. A few storms could be strong with gusty
winds, heavy rain and frequent cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 13, 8:46 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT Tue Aug 13 2019

GAZ004>007-140115-
Gilmer GA-Whitfield GA-Murray GA-Fannin GA-
846 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...EASTERN WHITFIELD...
MURRAY AND FANNIN COUNTIES UNTIL 915 PM EDT...

At 845 PM EDT...a line of strong thunderstorms was along a line
extending from near Varnell to near Epworth...and moving southeast at
20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Chatsworth, Ellijay, Blue Ridge, Varnell, Eton, East Ellijay,
Crandall, Tails Creek, Sumac, Ramhurst, Jones Mill, Higdon, Tilton,
Conasauga Lake, Beaverdale, Dawnville, Pisgah, Cherry Log and
Mountaintown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3465 8499 3461 8455 3469 8416 3494 8438
      3493 8495
TIME...MOT...LOC 0045Z 315DEG 16KT 3491 8492 3491 8436

WIND...40MPH
Special weather statement, Aug 13, 9:30 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
930 PM EDT Tue Aug 13 2019

GAZ002-011-012-019-140200-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
930 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHEASTERN WALKER...WESTERN GORDON AND NORTHEASTERN FLOYD COUNTIES
UNTIL 1000 PM EDT...

At 929 PM EDT...a strong thunderstorm was near Subligna, or 7 miles
northeast of Summerville...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Trion, Subligna, Suttles Mill, Sugar Valley, Tidings, Armuchee,
Everett Springs and Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3456 8539 3467 8521 3454 8495 3434 8520
TIME...MOT...LOC 0129Z 316DEG 19KT 3454 8524

WIND...40MPH
Special weather statement, Aug 13, 9:31 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
931 PM EDT Tue Aug 13 2019

GAZ005-007-140200-
Gilmer GA-Murray GA-
931 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILMER AND MURRAY
COUNTIES UNTIL 1000 PM EDT...

At 931 PM EDT...a strong thunderstorm was over Chatsworth...moving
southeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Chatsworth, Eton, Carters, Fort Mountain State Park, Tails Creek and
Ramhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3471 8450 3459 8471 3460 8473 3461 8473
      3461 8472 3462 8472 3462 8474 3461 8475
      3478 8488 3480 8484 3480 8486 3481 8486
      3487 8473
TIME...MOT...LOC 0131Z 316DEG 18KT 3478 8476

WIND...40MPH
Special weather statement, Aug 13, 9:41 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
941 PM EDT Tue Aug 13 2019

GAZ001-002-011-140215-
Chattooga GA-Walker GA-Dade GA-
941 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHATTOOGA...
SOUTHWESTERN WALKER AND SOUTHWESTERN DADE COUNTIES UNTIL 1015 PM
EDT...

At 941 PM EDT...a line of strong thunderstorms was along a line
extending from Rising Fawn to near Mentone...and moving northeast at
25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rising Fawn and Cloudland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3476 8556 3482 8539 3450 8542 3451 8551
      3475 8556
TIME...MOT...LOC 0141Z 246DEG 21KT 3476 8554 3454 8556

WIND...40MPH
Special weather statement, Aug 13, 10:01 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1001 PM EDT Tue Aug 13 2019

GAZ011-019-140230-
Chattooga GA-Floyd GA-
1001 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA AND
WESTERN FLOYD COUNTIES UNTIL 1030 PM EDT...

At 1001 PM EDT...a strong thunderstorm was over New Moon, or 8 miles
east of Little River Canyon National Preserve...moving southeast at
15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Summerville, Lyerly, Menlo, Berryton, Chattoogaville, Tidings, James
H. Floyd State Park and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3450 8549 3443 8520 3428 8534 3433 8547
      3449 8550
TIME...MOT...LOC 0201Z 295DEG 11KT 3440 8549

WIND...40MPH
Special weather statement, Aug 13, 10:27 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1027 PM EDT Tue Aug 13 2019

GAZ011-012-019-140300-
Chattooga GA-Gordon GA-Floyd GA-
1027 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN GORDON
AND FLOYD COUNTIES UNTIL 1100 PM EDT...

At 1027 PM EDT...a line of strong thunderstorms was along a line
extending from near Everett Springs to Coosa...and moving southeast
at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Calhoun, Plainville, Shannon, Pinson, Coosa, Tidings, Armuchee,
Everett Springs, Holland and Lindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3429 8546 3453 8521 3445 8492 3438 8499
      3439 8499 3439 8501 3437 8501 3415 8523
TIME...MOT...LOC 0227Z 312DEG 28KT 3449 8518 3427 8535

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:14 PM EDTSpecial Weather StatementFFCFannin31 min
Aug 13, 8:22 PM EDTSevere Thunderstorm WarningFFCFannin, Union32 min
Aug 13, 8:36 PM EDTSpecial Weather StatementFFCDade24 min
Aug 13, 8:40 PM EDTSpecial Weather StatementFFCCatoosa35 min
Aug 13, 8:46 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray29 min
Aug 13, 8:53 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield37 min
Aug 13, 9:00 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union30 min
Aug 13, 9:28 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more32 min
Aug 13, 9:30 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 13, 9:31 PM EDTSpecial Weather StatementFFCMurray29 min
Aug 13, 9:41 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 13, 9:59 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Towns, Union, White46 min
Aug 13, 10:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 13, 10:27 PM EDTSpecial Weather StatementFFCFloyd33 min
Aug 13, 10:45 PM EDTSpecial Weather StatementFFCWhite30 min
Aug 13, 11:00 PM EDTSpecial Weather StatementFFCBanks, Jackson30 min
Aug 13, 11:15 PM EDTSpecial Weather StatementFFCPolk30 min
Aug 13, 11:24 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Aug 13, 11:30 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 13, 11:31 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 13, 11:53 PM EDTSpecial Weather StatementFFCCherokee, Cobb37 min
Aug 14, 12:00 AM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 14, 12:13 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe47 min
Aug 14, 12:26 AM EDTSpecial Weather StatementFFCDeKalb, Forsyth, Fulton, Gwinnett, Rockdale49 min
Aug 14, 1:02 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more43 min
Aug 14, 1:51 AM EDTSpecial Weather StatementFFCLamar, Pike, Upson39 min
Aug 14, 2:03 AM EDTSpecial Weather StatementFFCHeard42 min
Aug 14, 2:17 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes43 min
Aug 14, 2:57 AM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones, Taliaferro, Warren63 min
Aug 14, 3:06 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more54 min
Aug 14, 3:54 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Pike, Talbot, Upson66 min
Aug 14, 1:46 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler59 min
Aug 14, 2:15 PM EDTSpecial Weather StatementFFCDooly, Sumter45 min
Aug 14, 2:21 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler24 min
Aug 14, 2:27 PM EDTSevere Thunderstorm WarningFFCDooly33 min
Aug 14, 2:29 PM EDTSpecial Weather StatementFFCWebster31 min
Aug 14, 2:36 PM EDTSpecial Weather StatementFFCStewart24 min
Aug 14, 2:46 PM EDTSpecial Weather StatementFFCWheeler29 min
Aug 14, 2:47 PM EDTSpecial Weather StatementFFCToombs28 min
Aug 14, 2:50 PM EDTSpecial Weather StatementFFCMacon, Schley25 min
Aug 14, 3:03 PM EDTSevere Thunderstorm WarningFFCDooly, Macon27 min
Aug 14, 3:16 PM EDTSpecial Weather StatementFFCTreutlen29 min
Aug 14, 3:31 PM EDTSpecial Weather StatementFFCHouston29 min
Aug 14, 3:37 PM EDTSpecial Weather StatementFFCCrisp23 min
Aug 14, 3:38 PM EDTSpecial Weather StatementFFCDodge37 min
Aug 14, 4:06 PM EDTSpecial Weather StatementFFCDodge24 min
Aug 14, 4:38 PM EDTSpecial Weather StatementFFCWilcox37 min
Aug 14, 5:45 PM EDTSpecial Weather StatementFFCCobb45 min
Aug 14, 5:51 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding39 min
Aug 14, 6:16 PM EDTSpecial Weather StatementFFCJefferson44 min
Aug 14, 6:31 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett44 min
Aug 14, 7:30 PM EDTSpecial Weather StatementFFCPike30 min
Aug 14, 7:32 PM EDTSpecial Weather StatementFFCJones28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.